Literals
- dcterms:title
- On banach spaces X such that L(Lp,X)=K(Lp,X)
- dcterms:contributor
- Fernández Castillo, Jesús María
- ou:editorial
- Universidad de Extremadura
- fabio:hasPublicationYear
- 1995
- vivo:identifier
- 1995-558
- bibo:issn
- 0213-8743
- bibo:page_range
- 27 - 36
- dcterms:publisher
- Extracta mathematicae
- ou:tipoPublicacion
- Article
- ou:urlDialnet
- bibo:volume
- 10
Typed Literals
- dcterms:created
- 2002-03-05T00:00:00 (xsd:dateTime)
- dcterms:modified
- 2022-12-15T00:00:00 (xsd:dateTime)
Inverse Relations
- Has related: ou:tienePublicacion
